MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD ALARIS¿ PUMP MODULE ADMINISTRATION SETS; INTRAVASCULAR ADMINISTRATION SET
Model Number 2434-0007
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd alaris¿ pump module administration sets the tubing separated.The following information was provided by the initial reporter: it was reported by customer that the tubing came apart while infusing.
 
Additional Manufacturer Narrative
Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Additional Manufacturer Narrative
D10: device available for eval: no d10: returned to manufacturer on: na.H6: investigation summary: no photo or sample was received with the customer's complaint of separation.Without further evidence like a physical sample, the complaint cannot be verified and the root cause remains unknown.A device history record review could not be performed because a lot number was not provided by the customer.
 
Event or Problem Description

Brand Name
BD ALARIS¿ PUMP MODULE ADMINISTRATION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key13028633
Report Number9616066-2021-52603
Device Sequence Number14609380
Product Code FPA
UDI-Device Identifier37613203019690
UDI-Public37613203019690
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2434-0007
Device Catalogue Number2434-0007
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/29/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer01/12/2022
Initial Report FDA Received Date12/17/2021
Supplement Report FDA Received Date01/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown